# SDR CALA0000022

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.15 CRACK IN FUSELAGE SKIN AT STA 1338, BELOW L5L.  THE CRACK WAS CUT OUT.  DOUBLERS AND FILLER PLUG WERE INSTALLED IAW DAC DRAWING J060138.
